Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Experiencing mood swings, nausea and stomach pain. Irregular periods. Suggest

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
For the last two weeks, I have had pains in my stomach and I have had nausea. My period has been irregular for two months, but I finally got it a few days ago. I had still been experiencing mood swings, nausea, and pains in my stomach.
Posted Wed, 19 Jun 2013 in Women's Health
Answered by Dr. Sree Gouri SR 27 minutes later
Thanks for the query.

There is possibility of some hormonal imbalance.
Your delay in periods and the symptoms you had could be due to hormonal imbalance.
That can be due to conditions like poly cystic ovary disease, thyroid abnormalities etc.
Sometimes nausea, mood swings etc. can be seen in premenstrual phase and that continue in the menstrual and few days of post-menstrual phase also.
If you have any doubt regarding pregnancy, once consult gynecologist and rule out that possibility and also you can get examined once to find out any possibility of pelvic infection.
If your doctor suggests you can go for hormonal profile investigations.
If the symptoms persist you can go for hormonal pills to get relieved of symptoms and for regularization of the menstrual cycles.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor